# SDR ASOA02620

- Difficulty date: December 4, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 10,349 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4403 - DURING DESCENT INTO GRR, THE CAPTAIN REPORTED A STRONG FUEL SMELL DURING AND AFTER STARTING THE AUXILIARY POWER UNIT.  THE AIRCRAFT LANDED SAFELY IN GRR.  MAINTENANCE REMOVED AND REPLACED THE AUXILIARY POWER UNIT.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
